# SDR FDEA2018112983385

- Difficulty date: November 28, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 26,457 hours, 14,865 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 3689
- Condition: Damaged
- Location: Avionics
- Part time: 604 hours, 370 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

MDIS  686     05-50  8095     28NOV18  CDG  OPEN  U  REPEAT:FOUND WATER IN AVIONICS COMPARTMENT,CAUSES  BOTH GENERATORS FAILURES .SEE MM 05-50-01-00    PDIS  686     24-20  8094     28NOV18  CDG  OPEN                                LOGPAGES:3020421                                                             BOTH GENS FAULTED AFTER BLOCK OUT.                                        GCU#1 REPLACED, GCU#2 REPLACED AND PRECAUTIONARY REPLACED GCU APU.  ENTRY AREA FLOOR PANELS RESEALED  ACCOMPLISHED EA 6-0550-T0343806.
